# SDR UIEA2019082985317

- Difficulty date: August 28, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,871 hours, 18,664 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591G
- Part serial: 5767AH
- Condition: Inoperative
- Location: Supply
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD RACK SUPPLY FAN FOUND TO BE INOP, FAN BLADE BROKEN.( REMOVED AND REPLACED FWD RACK SUPPLY FAN IAW AMM 21-58-06. OPS CHECK NORMAL AT THIS TIME.
